# SDR AALA2019112219022

- Difficulty date: November 20, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 63,103 hours, 23,646 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS CAUTION LIGHT WAS ON STEADY. MAINTENANCE SERVICED R3 DOOR ASSIST BOTTLE TO PROPER PRESSURE PER STANDARD PRACTICES.
